Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

$ \mathcal{L}$-manifolds and cone-dual maps

Authors: Sara Dragotti and Gaetano Magro
Journal: Proc. Amer. Math. Soc. 103 (1988), 1281-1289
MSC: Primary 57Q55
MathSciNet review: 955023
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f:P \to Q$ be a simplicial map such that $ D(\alpha ,f)$, the dual to $ \alpha $ with respect to $ f$, is a cone, for each simplex $ \alpha $ of $ Q$. It is shown that if $ P$ is an $ L$-manifold then $ f$ is approximable by PL-homeomorphisms, provided that $ f$ satisfies an extra condition on the boundary of $ P$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q55

Retrieve articles in all journals with MSC: 57Q55

Additional Information

PII: S 0002-9939(1988)0955023-5
Keywords: Polyhedra, approximable by PL-homeomorphisms, $ L$-manifolds
Article copyright: © Copyright 1988 American Mathematical Society